# SDR UIEA2024120201144

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 93,599 hours, 12,383 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Voice Recorder
- Part number: 2100102000
- Part serial: 000260634
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND COCKPIT AREA MIC NO FUNCTION.( 1. IAW WDM 23-71-11 REV. 68 SSM 23-71-01 REV 68 CHECK WIRE CONTINUITY RESULT NORMAL. 2. IAW AMM 23-71-04, 23-71-02, 23-71-01 REV 112 REPLACED CVR, CVR CONTROL PANEL & AREA MIC. 3. IAW AMM 23-71-04, 23-71-02, 23-71-00 REV 112 TEST CVR, CONTROL PANEL & AREA MIC, TEST NORMAL. )
